# SDR HNAA2022021000072

- Difficulty date: January 14, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,058 hours, 38,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E894481 - THE PASSENGER DOOR FORWARD FRAME EDGE HAS CHAFE SPOTS FROM CONTACT WITH THE LINER .... REMOVED AND REPLACED PASSENGER DOOR FORWARD FRAME IAW EMB145 SRM 51-40-02.
